Stochastic models of sequence evolution including insertion-deletion events

Miklós, István and Novák, Á. and Satija, R. and Lyngsoe, R. and Hein, J. (2009) Stochastic models of sequence evolution including insertion-deletion events. Statistical Methods in Medical Research, 18 (5). pp. 453-485.

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 16:04
Last Modified: 11 Dec 2012 16:04
URI: http://eprints.sztaki.hu/id/eprint/5927

Update Item Update Item